# SDR R61A2020011060027

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 41,258 hours, 25,611 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Condition: Damaged
- Location: Vg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 CONTROL FAULT EICAS WITH NO THRUST AUTHORITY. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED GVI OF E2 IAW LMM 72-00-00. FOUND SLAVE VG ACTUATOR MISSING HARDWARE. INSTALLED MISSING HARDWARE IAW 75-00-00. PERFORMED ENGINE RUN IAW 72-00-00-760-038 GE LMM.
